Ver todas las categorías

CVS Health - Jarabe pediátrico con Cetirizine Hydrochloride, Cherry, 4 oz

5.0
(1)
Compre 1, lleve 1 al 50%

Cómo conseguirlo

RecogerNo disponible
Check more stores
EnvíoNo disponible
Checking store inventory

Información

CVS Health - Jarabe pediátrico con Cetirizine Hydrochloride, Cherry, 4 oz
4 oz, 0.42 lb. N.° de artículo: 166901

Comparar con el ingrediente activo en Children's Zyrtec. Does your child have the sniffles due to seasonal allergies? CVS Health Children's All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL, provides 24 hour relief of sneezing; itchy, watery eyes; runny nose and itchy nose or throat caused by indoor and outdoor allergens. This children's allergy medicine comes in great-tasting cherry flavor. Available without a prescription, you can trust this antihistamine to relieve bothersome allergy symptoms. Give your little one all-day allergy relief. This product is gluten free, alcohol free and dye free. Para niños mayores de 2 años. Vaso dosificador incluido.

ACTIVE INGREDIENT: CVS Health Children's All Day Allergy contains Cetirizine HCl, an antihistamine, which compares to the active ingredient in Children's Zyrtec.

24 HOUR RELIEF: This children's allergy medicine provides all-day allergy relief of sneezing; itchy, watery eyes; runny nose and itchy nose or throat.

TASTY CHERRY FLAVOR: This syrup comes in a great-tasting cherry flavor that kids will love.

ONE DOSE PER DAY: Only one dose per day relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.

KID-FRIENDLY: This syrup is specially formulated for children 2 years and older. Parents can feel good about giving their kids safe and trusted allergy medicine that is dye free, alcohol free and gluten free.

.
Specifications
ProblemaAlergias
FormularioLíquido
Ingrediente claveCetirizine
Etapa de vidaHijo/a
Primary FlavourCereza
Tipo de productoTratamientos para la alergia
Cantidad1-20 oz

Ingredientes

Ingrediente activo (cada 5 mL): Cetirizine HCl 5 mg.

Inactive ingredients: artificial cherry mint flavor, glacial acetic acid, glycerin, methylparaben, propylene glycol, propylparaben, purified water, sodium acetate, sucrose.

Indicaciones

Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

Directions: use only with enclosed dosing cup; mL = milliliter. Adultos y niños mayores de 6 años: 5 mL o 10 mL una vez al día dependiendo de la gravedad de los síntomas; no tomar más de 10 mL en 24 horas. Adultos mayores de 65 años: 5 mL una vez al día; no tomar más de 5 mL en 24 horas. Niños de 2 a menos de 6 años: 2.5 mL una vez al día. Si fuese necesario, la dosis se puede aumentar a un máximo de 5 mL una vez al día o 2.5 mL cada 12 horas. No administrar más de 5 mL en 24 horas. Niños menores de 2 años: consulte a un médico. Consumidores con enfermedad hepática o renal: consulte a un médico.

Advertencia(s)

Advertencias: no usar si alguna vez ha tenido una reacción alérgica a este producto, a cualquiera de sus ingredientes o a un antihistamínico que contenga hidroxicina (hydroxyzine). Si sufre enfermedad renal consulte a su médico antes de usar este producto. Su médico debería determinar si necesita una dosis diferente. Consulte a un médico o farmacéutico antes de usar si está tomando calmantes o sedantes. Al usar este producto: puede provocar somnolencia; evite las bebidas con alcohol; el alcohol, los sedantes y los calmantes pueden agravar la somnolencia; tenga cuidado al conducir un vehículo motorizado u operar maquinaria. Si sufre alguna reacción alérgica a este producto, suspenda su uso de inmediato y consulte a su médico. Busque asistencia médica de inmediato. Si está embarazada o en período de lactancia: si está en período de lactancia: no recomendado; si está embarazada: consulte a un profesional médico antes de usar. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)

From CVS Health
See all CVS Health products
Productos relacionados
CVS Health
31
HSA/FSA EligibleCompare to Zyrtec-D® active ingredients. Give allergies a one-two punch this allergy season with Cetirizine Hydrochloride and Pseudoephedrine Hydrochloride Extended Release Tablets 5 mg/120 mg. Conveniently combined into an extended-release tablet for 12-hour allergy relief, this decongestant ...
CVS Health
5
Great cherry taste kids love HSA/FSA eligible Compare active ingredients to Children's Benadryl® Allergy Liquid 8oz bottle Take up to 6 doses daily Dealing with allergy symptoms is always unpleasant, but when it is your child suffering it can be ...
CVS Health
5
HSA/FSA EligibleCompare to the active ingredient in Children's Benadryl Dye Free Allergy Liquid (This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Children's Benadryl).Each Tsp contains: Sodium (5 mg).Dosing cup provided. Store at ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

CVS Health - Jarabe pediátrico con Cetirizine Hydrochloride, Cherry, 4 oz

5.0
(1)
Compre 1, lleve 1 al 50%
Agotado